MathSciNet Relay Station
MathSciNet bibliographic data
MR1030510 (92j:42028) 42C10 (42B08)
Móricz, F.; Schipp, F.; Wade, W. R. Cesàro summability of double Walsh-Fourier series. Trans. Amer. Math. Soc. 329 (1992), no. 1, 131–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement